Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

When is the right time to get pregnant ?

i took total 4 mtp pill on 18/dec/2010. after mtp bleeding was countinuing more then 15 days. next month (jan/2011) my period was normal and also it was only 5 days. now i would like to get pregnant , which is right time to get pregnant and when my body can get for pregnancy .
Asked On : Mon, 14 Feb 2011
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Thanks for your query.     
3-6 month after MTP/abortion one can try for conception .So it is right time to get pregnant.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Fri, 12 Aug 2011
I find this answer helpful
  User's Response are able to get pregnant right away after an abortion. Ovulation can occur at any time, even when one is bleeding. may wait one month to make sure the uterus is healed.
Answered: Fri, 12 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor